# SDR SWAA2024040960786

- Difficulty date: March 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKE SUPPORT ANGLE BETWEEN BS 380 TO 400, RBL 41.5, WL 208.1.  REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02, ITEM 9, & DWG 141A5400, SHEET 20 REV-.
